Pharmacy Health Cold & Flu Day + Night PE 48's

NZ$29.99 NZ$22.99
Quantity
Add To Cart
Pharmacy Health Cold & Flu Day + Night PE  48's

This is a Pharmacy only medicine.

 

24 Hour relief from the symptoms of cold & flu.

* Day tablets provide temporary relief from the symptoms of flu and sinus congestion

* Night time tablets also contain an antihistamine, that allows a good night's sleep

*For children 12+ years & adults

* Suitable for the whole family

* Made in NZ

 

White Day Tablets:

*Blocked nose

*Fever

*Body aches

*Sinus pain/congestion

 

Pink Night Tablets:

*Itchy, watery eyes

*Runny nose and sneezing

*Therefore allows a good night's sleep

 

Do Not Use: With other medicines intended to treat the symptoms of the common cold except on the advice of a healthcare professional. In children under 12 years. If the tablet foil is broken. If you are hypersensitive to any of the ingredients. If you are taking or have taken in the last two weeks a monoamine oxidase inhibitor (MAOI). If you are lactating or breastfeeding. With other products containing paracetamol, unless advised by a doctor or pharmacist. Ask Your Doctor Before Use If You: Have high blood pressure. Are taking antidepressants. Have breathing problems or chronic lung disease such as chronic bronchitis, asthma or emphysema. Have heart, liver, kidney or thyroid diseases. Have diabetes, epilepsy or glaucoma. Have difficulty in urination due to enlargement of the prostate gland. Are pregnant. Are presently taking or have recently taken blood pressure medication or sympathomimetics. Are taking sedatives or tranquillisers as they may increase drowsiness. Are taking other cough and cold medicine. If symptoms get worse or last more than a few days, discontinue use and consult a doctor. The phenylephrine hydrochloride active ingredient in both the day and night time tablets may cause sleeplessness. Paracetamol may cause severe skin reactions. If a skin reaction such as skin reddening, blisters or rash occurs, stop use and seek medical assistance straight away. Night tablets only: the chlorphenamine maleate active ingredient may cause drowsiness or sedation. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol

 

Dosage

Adults & children over 12 years: Take orally with water.

White day tablets: Take 2 in the morning and 2 in the afternoon if required. Repeat if dose needed after 4-6 hours.

Pink night tablets: Take 2 at bedtime if required. Do not take night tablet within 4 hours of day tablet. Do not exceed recommended dosage.

Do not exceed 6 Day tablets and 2 Night tablets in 24 hours.

When to stop: Adults - after a few days Children 12 years and over - after 48 hours except on medical advice.

 

Ingredients

Each White Day Tablet contains: Paracetamol 500mg - analgesic and antipyretic Phenlyephrine hydrochloride 5mg - nasal decongestant

Each Pink Night Tablet contains: Paracetamol 500mg - analgesic and antipyretic Phenlyephrine hydrochloride 5mg - nasal decongestant Chlorphenamine maleate 2mg - sedating antihistamine

Free from sugar, gluten, lactose, yeasts, salt and preservatives.

NZ$29.99 NZ$22.99
Quantity
Add To Cart
NZ$29.99 NZ$22.99
Quantity
Add To Cart